

Hong Kong Two-Day Road Safety Audit, Annual CPD Training Programme

DAY 1 – 12 June 2024

Session	Start time	Title and summary content
1.1	12:00	Day 1 Welcome: introductions and course objectives.
1.2	12:30	HK and Global Road Safety Update: Review of most recently published HK crash data observing trends; what does the data tell us about road safety problems in HK? A discussion regarding currently topical issues in Road Safety notably including 'Inclusive Design' + Review of international Road Safety practice and concerns. Covering trends, topical matters, and recent innovations.
	13:30	MORNING BREAK (15 minutes)
1.3	13:45	Road Safety Audit Reporting Practical – Review of practice: Review of the TPDM Standard stated requirements and review of some examples from Road Safety Audit reports to consider what might constitute good or sub-optimal practice. Delegates will work in 'breakout groups' to undertake a practical workshop.
	15:30	LUNCH BREAK (60 minutes)
1.4	16:30	RSA Competence – Session will cover responsibilities and provided some helpful advice for those reviewing RSA briefs and approving RSA Teams. The session will also cover demonstrating competence to be a member of RSA team though CV and record keeping.
1.5	17:00	Road Safety and Public Transport: A review of common road safety aspects with direct reference to TPDM and international guidance. Including case studies.
	17:45	AFTERNOON BREAK (15 minutes)
1.6	18:00	Road Safety Inspection Practical (1): A practical RSI simulation will commence with teams working in breakout groups. Lecture team will be on hand to provide guidance at all times.
1.7	19:15	Recap of Key Learning Points from DAY 1 / Q&A
	19:30	DAY 1 CLOSE



Hong Kong Two-Day Road Safety Audit, Annual CPD Training Programme

DAY 2 – 13 June 2024

Session	Start time	Title and summary content
2.1	12:00	Day 2 Welcome; Overview of Day 2
2.2	12:15	International Road Safety Update: Review of important Human Behavioural Research findings associated with Road Safety.
2.3	12:45	Road Safety Inspection Practical (2): Delegates will formally present RSI findings. Constructive feedback will be provided by lecture team.
	13:30	MORNING BREAK (15 minutes)
2.4	13:45	Road Safety Audit Practical (1): This session will commence with a reminded of the key steps and requirements for RSA per TPDM. Then a practical RSA simulation will commence with teams working in breakout groups. Lecture team will be on hand to provide guidance at all times.
	15:30	LUNCH BREAK (60 minutes)
2.5	16:30	Road Safety Audit Practical (2): Delegates will continue to work in 'breakout groups' developing a practical RSA simulation. Lecture team will be on hand to provide guidance at all times.
	17:30	AFTERNOON BREAK (15 minutes)
2.6	17:45	Road Safety Audit Practical (3): Delegates will formally present RSA findings. Constructive feedback will be provided by lecture team. Associated reports will be submitted, and post training feedback will be provided to all.
2.7	19:15	Recap of Key Learning Points from DAY 2 / Final Q&A
	19:30	DAY 2 CLOSE